Jump to content
CrazyBoards.org

Recommended Posts

Hi CB, some years back the doctor prescribed me 800mg quetiapine.  I've tried numerous meds since then now I am back on quetiapine.  But now only at 400mg.  Do you think pdoc did this intentionally?  I fear having symptoms.  I even reiterated that it was the 800mg I was on prior and he prescribed me 400mg.  Thanks

Link to comment
Share on other sites

If you're just coming back to it after a break, then it may just be that he wants to see if results can be achieved on a lower dose rather than pushing you back on to 800mg straight away.  I'd say give it a fair chance, and communicate your concerns with your pdoc if you honestly feel that it's not sufficient.

Link to comment
Share on other sites

I found information in the Seroquel Prescribing Sheet mentioning how to handle restarting the med if you have been off of it for some time.

 

http://www1.astrazeneca-us.com/pi/Seroquel.pdf

 

It won't let me copy the specific text (idk why), but the info I'm referring to is in section 2.7.

 

Edit:  I manually typed it out in notepad and here it is:

 

Although there are no data to specifically address re-initiation of treatment, it is recommended that when restarting thereapy who have been off SEROQUEL for more than one week, the initial dosing schedule should be followed.  When restarting patients who have been off SEROQUEL for less than one week, gradual dose escalation may not be requred and the maintenance dose may be reinitiated.

 

Hope this helps.

Edited by netsavy006
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...